# SDR UALA2013071805036

- Difficulty date: July 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 37,310 hours, 16,189 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Open
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL OVER SEATS 21 ABC OPEN.  SECURED EMERGENCY OXYGEN CONTAINER.
